# SDR DALA2021040501984

- Difficulty date: April 1, 2021
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N587NW
- Make and model: Boeing 757351
- Aircraft serial: 32986
- Aircraft time: 62,752 hours, 20,213 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Nicked
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5807 INITIAL INSPECTION: NICKS (4 EAS) ON INBD MAIN FLAP, LOWER SKIN BTW. MF STA 240 TO MF STA 300 AT RH WING. CORRECTIVE ACTION:SUMMARY OF NRC 00980 NICKS ON INBD MAIN FLAP, LOWER SKIN BTW. MF STA 240 TO MF STA 300 AT RH WING WERE BLENDED OUT PER B-757-300 SRM. FOUND TO BE OUT OF LIMITS AND WILL BE ATTENDED UNDER NRC 01135. (1770007)
